# SDR AALA20000307

- Difficulty date: February 17, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE FLOOR PATH LIGHT STRIP AT COFFEE BAR INOPERATIVE.  REPLACED 2 BAD JUMPER WIRES.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
